# SDR DXTA2011032804524

- Difficulty date: March 24, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N122QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK467
- Aircraft time: 2,251 hours, 2,156 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 45AS88801017
- Part serial: P1066
- Condition: Failed
- Location: Left
- Part time: 654 hours, 624 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: G, A

## Discrepancy

RIGHT GENERATOR OFF, ANNUNCIATOR ILLUMINATED IN FLIGHT FOLLOWED BY CONTINUOUS CABIN AND ASSOCIATED ENGINE VIBRATION.  REMOVED RT ENGINE STARTER GEN & INSTALLED THE SERVICEABLE UNIT FOR TROUBLESHOOTING, RT ENGINE & STARTER GEN OPS CHECKED GOOD WITH NO VIRBRATION NOTED.  INSTALLED AN O/H LT STARTER GEN. RUN UP & OPS CHECKED GOOD.  ALL WORK ACCOMPLISHED IAW MM 80-10-00.
